# SDR AALA20161208006

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 73,303 hours, 38,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 39229341
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L2 DOOR EVACUATION SLIDE GIRT BAR DIFFICULT TO ARM/DISARM.  CLEANED GIRT BAR FLOOR ATTACH FITTINGS.  OPERATIONAL CHECK GOOD.
